For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 1064-1072                                                                DOI:10.11948/2016069
Existence of solutions for a class of quasilinear elliptic systems with Hardy potential
Chuanzhi Bai
Keywords:Quasilinear elliptic systems, morse theory, hardy potential.
Abstract:
      In this paper, by using the Morse theory, we obtain the existence of nontrivial weak solutions of quasilinear elliptic systems with Hardy potential.
PDF      Download reader